# SDR DXTA200702416

- Difficulty date: August 22, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N944QS
- Make and model: Cessna 750
- Aircraft serial: 7500144
- Aircraft time: 6,779 hours, 4,160 cycles
- System (JASC): 2700 · Flight Control System
- Part: Actuator
- Part number: 7002800901
- Part serial: 00061529
- Condition: Inoperative
- Location: Yaw Damper
- Part time: 6,779 hours, 4,160 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL APPROXIMATELY 80 KTS, YAW DAMP OFF LOWER B CAS MESSAGE. REMOVED FAILED NR 2 LINEAR ACTUATOR, INSTALLED REPAIRED NR 2 LINEAR ACTUATOR, IAW CESSNA 750 MM 27-24-00 08/23 OPPS CHECK GOOD.
